MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUICK COMBO; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUICK COMBO; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 11996
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Physio-control will not request any patient identifying information to be in accordance with regulation (eu) 2016/679 of the european parliament and of the council.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
A customer contacted physio-control to report that their electrodes did not work when connected to the patient during use.There were no reports of adverse effects to the patient as a result of the reported event.
 
Additional Manufacturer Narrative
The customer was contacted numerous times for more details, but no response appears to be forthcoming.The device has not been returned to physio-control for evaluation.The reported issue could not be verified and the cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
QUICK COMBO
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key11788550
Report Number0003015876-2021-01007
Device Sequence Number19797018
Product Code DRX
UDI-Device Identifier00883873784938
UDI-Public00883873784938
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11996
Device Catalogue Number11996-000090
Device Lot Number29350
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1